Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Post C-6 corticone injection

AnonymousUserAAnonymousUser Posts: 49,671
edited 06/11/2012 - 8:34 AM in Neck Pain: Cervical
About 6 weeks ago I had a steroid injection into the c-6
region and it really did very little for my condition.
During the follow up exam my doctor asked several times if I experienced any tingling in my right arm (problem side)
I said no because there had not been any. My question is
should there have been. He since prescibed another injection
and referred me to a surgeon because in 5 months there has
very little improvment in my condition. PT has helped
mobility and some strenght but there are positions that
cause so much pain I nearly jump out of my socks.
Ant thoughts on what the tingle question meant by the


  • This is my opinion only - tingling in your right arm is common with cervical nerve impingement. My guess is that he asked to see how your nerve problems are progressing, and since the shot didn't help, he wanted to know if it made things worse.

    Just my guess.
Sign In or Register to comment.